# SDR DXTA200702143

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 8,901 hours, 5,472 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWL ODOR & LIGHT VISIBLE SMOKE IN CABIN COMING FROM ACMS. REMOVED AND REPLACED CABIN AIR CYCLE MACHINE. OPS. AND LEAK CHECKED GOOD. IAW. 750 M/M CH. 21-51-00. OLD P/N: 738384-33.
